# SDR SWAA2021110121374

- Difficulty date: September 20, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 67,826 hours, 39,808 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER 25L, BS 540.  INSTALLED TIE CLIP, SHEAR TIE, AND  REPAIR.  REPLACED STRINGER SECTION, INSTALLED CHANNEL, AND ANGLES IAW SRM 53-00-03-2R-1 REPAIR 1 AND DWG 143A3230 REV-.
